# SDR ASOA2013012902906

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 20,447 hours, 19,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT FLASHLIGHT INOPERATIVE.  REPLACED BATTERIES.  OPS CHECKED GOOD IAW CSM 25-61-00.
